# SDR SWIA202055344

- Difficulty date: November 12, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB ATTACHMENT ANGLE CRACKED.  C-CHECK RO 1/6/2021.  REMOVED AND REPLACED PAX DOOR AFT WEB DRAG ANGLE P/N 601R31772-5S, IAW CRJ 700 SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01 REV 38  7-25-20.
